Volume 14, Issue 1, February 2007, Pages 128 - 146
Solitons in a double pendulums chain model, and DNA roto-torsional dynamics
Mariano Cadoni, Roberto De Leo, Giuseppe Gaeta
Received 18 June 2006, Accepted 29 September 2006, Available Online 1 February 2007.
- https://doi.org/10.2991/jnmp.2007.14.1.10How to use a DOI?
- It was first suggested by Englander et al to model the nonlinear dynamics of DNA relevant to the transcription process in terms of a chain of coupled pendulums. In a related paper  we argued for the advantages of an extension of this approach based on considering a chain of double pendulums with certain characteristics. Here we study a simplified model of this kind, focusing on its general features and nonlinear travelling wave excitations; in particular, we show that some of the degrees of freedom are actually slaved to others, allowing for an effective reduction of the relevant equations.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Mariano Cadoni AU - Roberto De Leo AU - Giuseppe Gaeta PY - 2007 DA - 2007/02 TI - Solitons in a double pendulums chain model, and DNA roto-torsional dynamics JO - Journal of Nonlinear Mathematical Physics SP - 128 EP - 146 VL - 14 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2007.14.1.10 DO - https://doi.org/10.2991/jnmp.2007.14.1.10 ID - Cadoni2007 ER -